Skip to Main Content
Skip Nav Destination

A Two-Dimensional Numerical Solution for Elastic Waves in Variously Configured Rods

J. Appl. Mech. Mar 1971, 38(1): 62-70 (9 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • N. K. Ashirbaev
  • T. B. Baiteliev
  • T. D. Karimbaev
Soviet Applied Mechanics. January 1990, 26(5)
  • M.M. Al-Mousawi
  • H.R. Harrison
  • S.K. Ghosh
International Journal of Impact Engineering. January 1988, 7(3)
  • G.Q. Zhou
  • H. Ghoneim
  • Y. Chen
Computers & Structures. January 1984, 18(4)
  • L. Guex
  • W. Janach
Journal of Sound and Vibration. January 1980, 71(4)
  • V. Ramamurti
  • P.V. Ramanamurti
Journal of Sound and Vibration. January 1977, 53(4)
  • A M Eleiche
Journal of Physics D: Applied Physics. January 1975, 8(5)
  • Jacob Aboudi
International Journal of Solids and Structures. January 1973, 9(2)
Close Modal

or Create an Account

Close Modal
Close Modal